Michael Levitin
Michael Levitin
Verified email at - Homepage
Cited by
Cited by
Existence theorems for trapped modes
DV Evans, M Levitin, D Vassiliev
Journal of Fluid Mechanics 261, 21-31, 1994
Spectral asymptotics, renewal theorem, and the Berry conjecture for a class of fractals
M Levitin, D Vassiliev
Proceedings of the London Mathematical Society 3 (1), 188-214, 1996
On the principal eigenvalue of a Robin problem with a large parameter
M Levitin, L Parnovski
Mathematische Nachrichten 281 (2), 272-281, 2008
Spectral pollution and second‐order relative spectra for self‐adjoint operators
M Levitin, E Shargorodsky
IMA journal of numerical analysis 24 (3), 393-416, 2004
How large can the first eigenvalue be on a surface of genus two?
D Jakobson, M Levitin, N Nadirashvili, N Nigam, I Polterovich
International Mathematics Research Notices 2005 (63), 3967-3985, 2005
Commutators, spectral trace identities, and universal estimates for eigenvalues
M Levitin, L Parnovski
Journal of Functional Analysis 192, 425-445, 2002
Spectral problems with mixed Dirichlet–Neumann boundary conditions: isospectrality and beyond
D Jakobson, M Levitin, N Nadirashvili, I Polterovich
Journal of computational and applied mathematics 194 (1), 141-155, 2006
On approximation of the eigenvalues of perturbed periodic Schrödinger operators
L Boulton, M Levitin
Journal of Physics A: Mathematical and Theoretical 40 (31), 9319, 2007
Heat equation on the triadic von Koch snowflake: asymptotic and numerical analysis
J Fleckinger, M Levitin, D Vassiliev
Proceedings of the London Mathematical Society 3 (2), 372-396, 1995
Spectral problems for the Lamé system with spectral parameter in boundary conditions on smooth or nonsmooth boundary
MS Agranovich, BA Amosov, M Levitin
Russian Journal of Mathematical Physics 6, 247-281, 1999
Isospectral domains with mixed boundary conditions
M Levitin, L Parnovski, I Polterovich
Journal of Physics A: Mathematical and Theoretical 39, 2073-2082, 2006
Sloshing, Steklov and corners: asymptotics of sloshing eigenvalues
M Levitin, L Parnovski, I Polterovich, DA Sher
Journal d'Analyse Mathématique 146, 65-125, 2022
A simple method of calculating eigenvalues and resonances in domains with infinite regular ends
M Levitin, M Marletta
Proc. Roy. Soc. Edinburgh Sect. A 138, 1043–1065, 2008
Existence of eigenvalues of a linear operator pencil in a curved waveguide--localized shelf waves on a curved coast
ER Johnson, M Levitin, L Parnovski
SIAM Journal of Mathematical Analysis 37 (5), 1465-1481, 2006
The Dirichlet-to-Neumann map, the boundary Laplacian, and Hörmander’s rediscovered manuscript
A Girouard, M Karpukhin, M Levitin, I Polterovich
Journal of Spectral Theory 12 (1), 195-225, 2022
Range of the first three eigenvalues of the planar Dirichlet Laplacian
M Levitin, R Yagudin
LMS Journal of Computation and Mathematics 6, 1-17, 2003
On a class of non-self-adjoint periodic eigenproblems with boundary and interior singularities
L Boulton, M Levitin, M Marletta
Journal of Differential Equations 249 (12), 3081-3098, 2010
Spectral asymmetry of the massless Dirac operator on a 3-torus
RJ Downes, M Levitin, D Vassiliev
Journal of Mathematical Physics 54 (11), 2013
Eigenvalues of a one-dimensional Dirac operator pencil
DM Elton, M Levitin, I Polterovich
Annales Henri Poincaré 15, 2321-2377, 2014
Heat content of the triadic von Koch snowflake
J Fleckinger, M Levitin, D Vassiliev
Internat. J. Appl. Sci. Comput 2, 289-305, 1995
The system can't perform the operation now. Try again later.
Articles 1–20